# SDR V0XR20120912J0092

- Difficulty date: September 10, 2012
- Submitted: September 12, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 19,092 hours, 13,331 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670358643
- Condition: Corroded
- Location: Bs 693-827
- Part time: 19,092 hours, 13,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK HAS COROSION FS 693-827.  R & R SEAT TRACK IAW REO 670-53-00-074 AND SRM 53-21-11, 53-41-49.
